Hölder estimates on domains of complex dimension two and on three dimensional CR manifolds

Charles L. Fefferman, Joseph J. Kohn

Research output: Contribution to journalArticlepeer-review

55 Scopus citations
Original languageEnglish (US)
Pages (from-to)223-303
Number of pages81
JournalAdvances in Mathematics
Volume69
Issue number2
DOIs
StatePublished - Jun 1988

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hölder estimates on domains of complex dimension two and on three dimensional CR manifolds'. Together they form a unique fingerprint.

Cite this